| Model Number |
72290143 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, the wire of the double fix knotless threader was broken, the devices could not be used.The device broke inside the patient and all the pieces were removed.It is unknown how were they removed.The procedure was completed with a s+n back up device.No delay and no other complications were reported.
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection of the instrument shows no manufacturing abnormalities.The snare wire and cross bar were returned with device damaged.A basic functional evaluation shows the deployment knob can be rotated and stop clockwise.The suture loading portion of the device was returned damaged and cannot be functionally tested.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.The complaint was confirmed.Factors that could have contributed to the reported event include: (1) excessive force.No containment or corrective actions are recommended at this time.